# SDR SWIA201334710

- Difficulty date: August 25, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 25,058 hours, 21,142 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR INNER LE SKIN CHAFED AT OTBD END.  C-CHECK REMOVED DAMAGED AREA & FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR FILLER & RESTORED TOP COAT IAW REO.
